# SDR UALA2012021300857

- Difficulty date: February 12, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 37,167 hours, 15,122 cycles
- Engine: Iae V2522A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING PULLING LEFT AND REQUIRES RUDDER TRIM TO TRACK STRAIGHT.  STRAIGHT TRACKING REQUIRED RUDDER TRIM (UNITS LEFT OR RIGHT) TO BE SET AT: CREW COMMENTS: 4 UNITS RUD TRIM.  WORKED WITH PTT 1672008 & 1672009, RPL'D SENSOR (3GC) AND ADJ'D PER MM.  TAXI CHECK WAS GOOD.
